Jump to content

We need option to remove this effect across the whole game like ON and OFF.


Fugana
 Share

Recommended Posts

Warframe is indeed too shiny at times. Reducing contrast in the in-game settings can be helpful if you're getting eye strain, headaches etc.

9 hours ago, Hobie-wan said:

How in the world is is 'harmful'?

Apparently OP plays Warframe for longer than you're used to. His claim isn't as crazy as you think; good games are designed to counter eye strain. It's an aspect general to usability, or UX design, and it applies to games, websites, logos and even cars - too shiny is dangerous. ?

 

Link to comment
Share on other sites

10 hours ago, Gessie00 said:

Warframe is indeed too shiny at times. Reducing contrast in the in-game settings can be helpful if you're getting eye strain, headaches etc.

Apparently OP plays Warframe for longer than you're used to. His claim isn't as crazy as you think; good games are designed to counter eye strain. It's an aspect general to usability, or UX design, and it applies to games, websites, logos and even cars - too shiny is dangerous. 😛

 

I play for longer than is probably a good idea sometimes. You do make a fair point though. Adjusting the brightness level of the game and the monitor properly also goes a long way in balancing things out though. One shouldn't be playing in a pitch black room with the brightness all the way up.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...